loading... close

I am only on my first treatment of Taxotere, cytoxin. And neulasta. My next treatment is Monday but in the last few weeks the backs of my hands feel like I have a sunburn on the back and itch and burn. Anybody else have this?

Connie Logan Profile
Posée par

anonymes

Stage 2B Patient environ 8 ans
 
  • Connie Logan Profile
    anonymous
    Stage 2B Patient
    Thanks for the input and the suggestion about the Benadryl is great. Asked doctor if I could take it and he said yes
    environ 8 ans commentaires Signal
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I had that and it turned into a rash. Doc thinks it is a reaction to the steroids.
    environ 8 ans commentaires Signal
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    I did the chemo drugs. Tell your doctor about your side effects. I got a rash every time. My doctor gave me pred to deal with it. I found taking Benedryl for two days before and two days after it helped so much I didn't need pred everytime
    environ 8 ans commentaires Signal
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I also have been dealing with this red itchy rash on my left ha
    environ 8 ans commentaires Signal

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspirer l'espoir en devenant un défenseur de la prévention du cancer du sein.

spread the word